American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49Q15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Armin Schikorra. A note on zero-sets of fractional sobolev functions with negative power of integrability. Proc. Amer. Math. Soc. 143 (2015) 1189-1197.
Abstract, references, and article information   
View Article: PDF

[2] Sławomir Kolasiński. Geometric Sobolev-like embedding using high-dimensional Menger-like curvature. Trans. Amer. Math. Soc. 367 (2015) 775-811.
Abstract, references, and article information   
View Article: PDF

[3] Martina Zähle. Curvature Measures of Fractal Sets. Contemporary Mathematics 600 (2013) 381-399.
Book volume table of contents   
View Article: PDF

[4] Massimiliano Lucchesi, Cristina Padovani and Miroslav Šilhavý. An energetic view on the limit analysis of normal bodies. Quart. Appl. Math. 68 (2010) 713-746. MR 2761241.
Abstract, references, and article information
View Article: PDF

[5] Sébastien de Valeriola and Laurent Moonens. Removable sets for the flux of continuous vector fields. Proc. Amer. Math. Soc. 138 (2010) 655-661. MR 2557182.
Abstract, references, and article information   
View Article: PDF

[6] M. Lucchesi, M. Silhavy and N. Zani. A note on equilibrated stress fields for no-tension bodies under gravity. Quart. Appl. Math. 65 (2007) 605-624. MR 2370353.
Abstract, references, and article information
View Article: PDF

[7] Luca Capogna, Carlos E. Kenig and Loredana Lanzani. From potential theory to the geometry of a domain. University Lecture Series 35 (2005) 113-146.
Book volume table of contents
View Article: PDF

[8] Luca Capogna, Carlos E. Kenig and Loredana Lanzani. Preliminary results in potential theory. University Lecture Series 35 (2005) 39-54.
Book volume table of contents
View Article: PDF

[9] Luca Capogna, Carlos E. Kenig and Loredana Lanzani. Motivation and statement of the main results. University Lecture Series 35 (2005) 1-12.
Book volume table of contents
View Article: PDF

[10] Luca Capogna, Carlos E. Kenig and Loredana Lanzani. The relation between potential theory and geometry for planar domains. University Lecture Series 35 (2005) 13-37.
Book volume table of contents
View Article: PDF

[11] Luca Capogna, Carlos E. Kenig and Loredana Lanzani. Further results on Reifenberg flat and chord arc domains. University Lecture Series 35 (2005) 73-80.
Book volume table of contents
View Article: PDF

[12] Luca Capogna, Carlos E. Kenig and Loredana Lanzani. Reifenberg flat and chord arc domains. University Lecture Series 35 (2005) 55-71.
Book volume table of contents
View Article: PDF

[13] Luca Capogna, Carlos E. Kenig and Loredana Lanzani. Harmonic Measure. University Lecture Series 35 (2005) MR MR2139304.
Book volume table of contents   

[14] Luca Capogna, Carlos E. Kenig and Loredana Lanzani. From the geometry of a domain to its potential theory. University Lecture Series 35 (2005) 81-112.
Book volume table of contents   
View Article: PDF

[15] Luca Capogna, Carlos E. Kenig and Loredana Lanzani. Higher codimension and further regularity results. University Lecture Series 35 (2005) 147-151.
Book volume table of contents   
View Article: PDF

[16] Vit. V. Volchkov. A local two-radii theorem on the sphere. St. Petersburg Math. J. 16 (2005) 453-475. MR 2083565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jean E. Taylor. Some mathematical challenges in materials science. Bull. Amer. Math. Soc. 40 (2003) 69-87. MR 1943134.
Abstract, references, and article information   
View Article: PDF

[18] Jan Maly, David Swanson and William P. Ziemer. The co-area formula for Sobolev mappings. Trans. Amer. Math. Soc. 355 (2003) 477-492. MR 1932709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Andrea Colesanti and Daniel Hug. Steiner type formulae and weighted measures of singularities for semi-convex functions. Trans. Amer. Math. Soc. 352 (2000) 3239-3263. MR 1751449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Joseph H. G. Fu and Clint McCrory. Stiefel-Whitney classes and the conormal cycle of a singular variety. Trans. Amer. Math. Soc. 349 (1997) 809-835. MR 1401519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Guy David and Stephen Semmes. Quantitative rectifiability and Lipschitz mappings . Trans. Amer. Math. Soc. 337 (1993) 855-889. MR 1132876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jenny Harrison. Stokes' theorem for nonsmooth chains . Bull. Amer. Math. Soc. 29 (1993) 235-242. MR 1215309.
Abstract, references, and article information   
View Article: PDF

[23] Friedmar Schulz and Virginia Vera de Serio. Symmetrization with respect to a measure . Trans. Amer. Math. Soc. 337 (1993) 195-210. MR 1088477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Gary R. Lawlor. A sufficient criterion for a cone to be area-minimizing. Memoirs of the AMS 91 (1991) MR 1073951.
Book volume table of contents   

[25] W. Rother and M. Zähle. A short proof of principal kinematic formula and extensions . Trans. Amer. Math. Soc. 321 (1990) 547-558. MR 987167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1